# SDR SWAA2025050554033

- Difficulty date: March 31, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE ORSS 270 FIXED PANEL DEFLECTION CONTROL RIB BEAM AT RT WING 2025-232327<[01] REPLACED WEB TRAILING EDGE ORSS 270 FIXED PANEL DEFLECTION CONTROL RIB BEAM AT RT WING IAW B737 SRM 51-10-02 AND SRM 51-40-02 DWG 115A2512 SHEET 14 REV-A;[02] REPLACED WEB TRAILING EDGE ORSS 270 FIXED PANEL DEFLECTION CONTROL RIB BEAM AT RT WING IAW B737 SRM 51-10-02 AND SRM 51-40-02 DWG 115A2512 SHEET 14 REV-A
